# SDR 96ZZZX6079

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C2835C23
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR INSPECTION DUE TO RED DYE OIL LEAK.  AD NOTE 89-26-08 WAS C/W.  AFTER DISASSEMBLY, HUB WAS STRIPPED AND A CRACK DISCOVERED IN NR 2 BLADE SOCKET, THREE THREADS IN 6 TO 7 O'CLOCK POSITION ABOUT .50 INCH LONG CRACK DISCOVERED USING A 10X POWER MICROSCOPE.
